- Volume 12, Number 6 (2006), 1045-1076.
Classifiers of support vector machine type with \ell1 complexity regularization
We study the binary classification problem with hinge loss. We consider classifiers that are linear combinations of base functions. Instead of an penalty, which is used by the support vector machine, we put an penalty on the coefficients. Under certain conditions on the base functions, hinge loss with this complexity penalty is shown to lead to an oracle inequality involving both model complexity and margin.
Bernoulli, Volume 12, Number 6 (2006), 1045-1076.
First available in Project Euclid: 4 December 2006
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Tarigan, Bernadetta; Van De Geer, Sara A. Classifiers of support vector machine type with \ell1 complexity regularization. Bernoulli 12 (2006), no. 6, 1045--1076. doi:10.3150/bj/1165269150. https://projecteuclid.org/euclid.bj/1165269150